Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the asymptotic distribution of certain sums


Author: N. J. Fine
Journal: Proc. Amer. Math. Soc. 5 (1954), 243-252
MSC: Primary 60.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0064337-2
MathSciNet review: 0064337
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. J. Fine, On the Walsh functions, Trans. Amer. Math. Soc. vol. 65 (1949) pp. 372-414. MR 0032833 (11:352b)
  • [2] M. Kac, Sur les fonctions $ {2^n}t - [{2^n}t] - 1/2$, J. London Math. Soc. vol. 13 (1938) pp. 131-134.
  • [3] -, On the distribution of values of sums of the type $ \sum {f({2^k}t)} $, Ann. of Math. vol. 47 (1946) pp. 33-49. MR 0015548 (7:436f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.0X

Retrieve articles in all journals with MSC: 60.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0064337-2
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society